# SDR CA980811015

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P337H
- Engine: Cont TSIO360CB
- Propeller: Mcauly D2AF34C305
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641370A8
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT HEARD A LOUD NOISE, COMING FROM THE REAR ENGINE, FOLLOWED BY A DROP IN MANIFOLD PRESSURE AND ON LANDING A REDUCTION IN OIL PRESSURE.  THE ENGINE SHUTDOWN ON THE RUNWAY.  INSPECTION FOUND THE NR 4 CYLINDER SPLIT AT THE BARREL.
